# SDR TWAA9903906

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FLOOR SUPPORT CORRODED TOP AND BOTTOM SIDES AT STA 160 TO 200, RBL 44 IN.  REPLACED PART PER SPM 6-70-1 AR 2 FROM STA 160 TO 200.
